# SDR V0XD20171109001

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 14,495 hours, 11,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME BS 280 LOWER WEB CORRODED AND CRACKED.   CUT OUT THE DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR IAW REO 670-53-11-594, REV A, SRM 51-42-06, 51-21-11, 51-25-06, AND 51-25-16.
